# SDR SWAA2025042225914

- Difficulty date: April 18, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 75,536 hours, 44,995 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE HAS A LOOSE ATTACH FASTENER<[01] R&R FWD ENTRY DOOR SLIDE ATTACH FASTENER IAW AMM 52-11-31 AND AMM 20-50-11.;[02] INSP PER AMM 52-11-31 AND AMM 20-50-11
